2019
Том 71
№ 7

All Issues

Liu Jianjun

Articles: 2
Article (English)

CLT-Groups with Hall S-Quasinormally Embedded Subgroups

Li Shirong, Liu Jianjun

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2014. - 66, № 8. - pp. 1146–1152

A subgroup H of a finite group G is said to be Hall S-quasinormally embedded in G if H is a Hall subgroup of the S-quasinormal closure H SQG . We study finite groups G containing a Hall S-quasinormally embedded subgroup of index p n for each prime power divisor p n of the order of G.

Article (English)

Global Weak Solutions for the Weakly Dissipative μ-Hunter–Saxton Equation

Liu Jianjun

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2013. - 65, № 8. - pp. 1092–1103

The paper deals with the global existence of weak solutions for a weakly dissipative μ-Hunter–Saxton equation. The problem is analyzed by using smooth data approximating the initial data and Helly’s theorem.